# SDR JIKA2021100401

- Difficulty date: October 4, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N266AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120188
- Aircraft time: 42,956 hours, 45,430 cycles
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: M835366
- Condition: Blown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AFTER TAKEOFF FROM KALW, EMERGENCY BUS OFF ANNUNCIATOR ILLUMINATED. ATC ESCALATED TO AN EMERGENCY CATEGORY AND DISPATCHED THE ARFF.  AIRCRAFT SAFELY LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED RELAY K0131, K0429 AND K0022 PER EMB 120. OPERATIONAL CHECK GOOD.  AIRCRAFT OPERATIONAL CHECK FLOWN SATISFACTORY.
